MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/dth.13380

Медицинская библиотека · Dermatologic therapy · 2020

Generalized pustular figurate erythema: A newly delineated severe cutaneous drug reaction linked with hydroxychloroquine.

Schwartz Robert A, Janniger Camila K

СтатьяОбзорПеревод пока не подготовлен

Аннотация

A severe cutaneous drug reaction resembling acute generalized exanthematous pustulosis resulting from ingestion of hydroxychloroquine has been documented. It is distinguishable by its longer incubation period, more varied morphology with initially urticarial and later targetoid and arcuate plaques, recalcitrance to therapy and longer duration. Given the anticipated surge in the use of hydroxychloroquine due to its reported benefits in those with coronavirus disease 2019, specific recognition of this entity is pivotal. We delineate it as generalized pustular figurate erythema.

Для цитирования: Schwartz Robert A, Janniger Camila K. Generalized pustular figurate erythema: A newly delineated severe cutaneous drug reaction linked with hydroxychloroquine.. Dermatologic therapy. 2020. DOI: 10.1111/dth.13380.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.